Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Dynamic Baumol-Tobin Model of Money Demand

Gregor W. Smith
The Review of Economic Studies
Vol. 53, No. 3 (Jul., 1986), pp. 465-469
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2297641
Page Count: 5
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
A Dynamic Baumol-Tobin Model of Money Demand
Preview not available

Abstract

This note considers a stochastic version of the Baumol-Tobin model of the demand for money. A dynamic demand function is derived for the case in which independent variables change to new, steady-state values. The (S,s) inventory policy is shown to give rise to an aggregate, partial-adjustment equation with a variable adjustment speed. The methodology is that introduced to target-threshold models by Milbourne, Buckholtz, and Wasan (1983) in their study of the Miller-Orr model.

Page Thumbnails

  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469